| Model Number |
MS1-4570R |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not made available for evaluation.The root cause is unable to be determined.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that the rod was fractured on the distal end.No patient harm was reported.